Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 26961, 5 pages
http://dx.doi.org/10.1155/JAMSA/2006/26961

Some limit theorems connected with Brownian local time

Fakultät II--Mathematik und Naturwissenschaften, Institut für Mathematik, Technische Universität Berlin , Straβe des 17. Juni 136, Berlin 10623, Germany

Received 26 October 2004; Revised 11 April 2005; Accepted 12 April 2005

Copyright © 2006 Raouf Ghomrasni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. J. Chitashvili and M. G. Mania, “Decomposition of the maximum of semimartingales and generalized Itô's formula,” in New Trends in Probability and Statistics, Vol. 1 (Bakuriani, 1990), pp. 301–350, VSP, Utrecht, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. N. Eisenbaum, “Integration with respect to local time,” Potential Analysis, vol. 13, no. 4, pp. 303–328, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Peskir, “A change-of-variable formula with local time on curves,” Research Report 428, 2002, 17 pp. View at Google Scholar
  4. Ph. Protter and J. San Martín, “General change of variable formulas for semimartingales in one and finite dimensions,” Probability Theory and Related Fields, vol. 97, no. 3, pp. 363–381, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. B. Walsh, “Some remarks on A(t,Bt),” in Séminaire de Probabilités 27, vol. 1557 of Lecture Notes in Mathematics, pp. 173–176, Springer, Berlin, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet